# SDR SWAA2024112550978

- Difficulty date: October 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA UNDER FWD ENTRY DOOR THRESHOLD HAS MULTIPLE LARGE AREAS OF CORROSION ON CREASE BEAM. (MARKED)<[01] REMOVED CORROSION IAW SRM 51-10-02. CORROSION REMOVAL OUT OF ALLOWABLE LIMITS PER SRM 53-10-15-IA-1.;[02] REMOVED DAMAGED CREASE BEAM Z ANGLE IAW SRM 51-40-02.;[03] WORK ENTRY #2 ENTER IN ERROR. REMOVED DAMAGED CREASE BEAM ?L? ANGLE IAW SRM 51-40-02.;[04] LOCATED AND DRILLED CREASE BEAM ?L? ANGLE IAW SRM 51-40-02. OK TO INSTALL 'L' ANGLE.;[05] VERIFIED LOCATED AND DRILLED CREASE BEAM ?L? ANGLE IAW SRM 51-40-02. OK TO INSTALL 'L' ANGLE.;[06] REMOVED AND REPLACED CREASE BEAM ?L? ANGLE IAW SRM 51-40-02.
